# SDR HNAA2015011200014

- Difficulty date: January 12, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 63,988 hours, 71,606 cycles
- Engine: Pwa PW120
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: APT7610001000100
- Condition: Failed
- Location: Engine Oil
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE OIL PRESSURE WARNING LIGHT ILLUMINATED ON TAKEOFF ROLL.  R & R NR 1 ENGINE PRESSURE WARNING SWITCH IAW 71-00-02.  LEAKED CHECKED GOOD.
